MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Catalog Number 902-00006P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implicated disposable set was discarded by the user facility and was therefore not returned to belmont for investigation, nor were any photos provided for review.The library/retain sample for the associated lot was inspected and no defects were observed.The manufacturing records for this lot number were reviewed and there were no anomalies identified.It was reported that the disposable set was replaced and the procedure continued.No patient harm was reported.We will continue to monitor and trend similar reports of this nature.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility and relayed the following report: "a leak in the heat exchanger in the distal end few minutes after the beginning of the chemotherapy.They changed the kit and continued with procedure.The set was discarded of.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key9413100
Report Number1219702-2019-00093
Device Sequence Number2933862
Product Code LGZ
UDI-Device Identifier00896128002145
UDI-Public00896128002145
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number902-00006P
Device Lot Number2019-02 01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1